# SDR ASAA2018011723182

- Difficulty date: January 17, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,398 hours, 9,045 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO APU BLEED AIR DUCT PRESSURE.   ACFT GROUNDED.  ACCOMPLISHED AN APU BITE, FAULTS LAST 90 DAYS,  49-41012,  AND 49-31016. REMOVED & REPLACED THE APU WIRE HARNESS. OPS GOOD. GROUND VERIFICATION SUCCESSFUL. IAW AMM 49-61-00-700-801, AND 49-61-01/401.
